# SDR DHL2002741006

- Difficulty date: May 17, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Nr 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT THE NR 6 PRESS TO TEST SMOKE DETECTION SYSTEM WOULD NOT TEST.  RELAMPED NR 6 SMOKE DETECTOR BEACON.  OPS CHECK GOOD IAW 727 MM 26-17-000.
